# SDR SIMA2018061109004

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE WORKING RIVETS AT FRAME 78 BETWEEN STRINGERS 5R AND 8R.  REMOVED PAINT AT FIVE WORKING RIVETS IAW SRM 51-10-05.  PERFORMED FPI TO AFFECTED FASTENERS IAW NDTM INTRODUCTION SECTION D.FIRST HOLE BELOW STRINGER 6 FOUND TO BE CRACKED.  REMOVED EXISTING RIVET AND ENLARGED HOLE TO .721 INCH IAW SRM 53-32-01.  PERFORMED HFEC INSPECTION OF HOLE CUT OUT IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED. FABRICATED FILLER AND DOUBLER IAW SRM 53-32-01, FIG 204, AND FIG 205. LOCATED, DRILLED, ALODINE, AND PRIMED FILLER AND DOUBLER IAW SRM 53-32-01, CPM 52-21-04, AND 51-21-05.  INSTALLED FILLER AND DOUBLER IAW SRM 53-32-01, AND INSTALLED ALL OTHER WORKING RIVETS IAW SRM 51-40-02.
